# SDR SWIA2019030745611

- Difficulty date: March 5, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 41,269 hours, 34,833 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Unsecure
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON TAKEOFF. GEAR RETRACTION SOUNDED LIKE IT TOOK LONGER THAN NORMAL. MESSAGE CLEARED BY ITSELF AND EXTENDED NORMALLY ON LANDING. (FLT#5147) FO: 03/06/2019 CLOSED SECURED B NUT ON HYDRAULIC LINE, BLED HYDRAULIC SYSTEM AND PERFORMED GEAR EXTENSIONS/RETRACTIONS IAW AMM. NO DISCREPANCIES NOTED. OPS CHECK GOOD.
